Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 285, NWS Atlanta, GA

June 14, 20254 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2025, 9:30 PM EDT for 4 counties in Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2025, 9:30 PM EDT (01:30 UTC)
Expired
Jun 14, 2025, 9:58 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Jasper County, GA, Jones County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1962 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

331 
WUUS52 KFFC 150130
SVRFFC
GAC035-159-169-207-150215-
/O.NEW.KFFC.SV.W.0285.250615T0130Z-250615T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
930 PM EDT Sat Jun 14 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Monroe County in central Georgia...
  Southeastern Butts County in central Georgia...
  Northwestern Jones County in central Georgia...
  Southern Jasper County in central Georgia...

* Until 1015 PM EDT.

* At 930 PM EDT, a severe thunderstorm was located over Juliette, or
  9 miles northeast of Forsyth, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McElheneys Crossroads, Round Oak, Adgateville, Hillsboro, Jarrell
  Plantation, and Dames Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3294 8388 3308 8377 3313 8382 3314 8375
      3322 8377 3323 8388 3326 8386 3328 8381
      3327 8360 3321 8355 3312 8356 3298 8368
TIME...MOT...LOC 0130Z 281DEG 29KT 3312 8381 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
764 
WWUS52 KFFC 150147
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
947 PM EDT Sat Jun 14 2025

GAC035-150157-
/O.CAN.KFFC.SV.W.0285.000000T0000Z-250615T0215Z/
Butts GA-
947 PM EDT Sat Jun 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTTS COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3294 8388 3308 8377 3314 8375 3323 8375
      3326 8370 3327 8360 3321 8355 3312 8356
      3298 8368
TIME...MOT...LOC 0147Z 281DEG 29KT 3310 8367 

$$

GAC159-169-207-150215-
/O.CON.KFFC.SV.W.0285.000000T0000Z-250615T0215Z/
Monroe GA-Jones GA-Jasper GA-
947 PM EDT Sat Jun 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EAST CENTRAL MONROE...NORTHWESTERN JONES AND SOUTHEASTERN JASPER
COUNTIES...

At 947 PM EDT, a severe thunderstorm was located near Round Oak, or 9
miles northwest of Gray, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Round Oak, Adgateville, Hillsboro, Jarrell Plantation, and Dames
Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3294 8388 3308 8377 3314 8375 3323 8375
      3326 8370 3327 8360 3321 8355 3312 8356
      3298 8368
TIME...MOT...LOC 0147Z 281DEG 29KT 3310 8367 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
193 
WWUS52 KFFC 150158
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
958 PM EDT Sat Jun 14 2025

GAC159-169-207-150208-
/O.CAN.KFFC.SV.W.0285.000000T0000Z-250615T0215Z/
Monroe GA-Jones GA-Jasper GA-
958 PM EDT Sat Jun 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE...
NORTHWESTERN JONES AND SOUTHEASTERN JASPER COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

&&

LAT...LON 3294 8388 3308 8377 3314 8375 3323 8375
      3326 8370 3327 8360 3321 8355 3312 8356
      3298 8368
TIME...MOT...LOC 0157Z 281DEG 29KT 3309 8358 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:40 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 14, 7:40 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
740 PM EDT Sat Jun 14 2025

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 252 PM EDT Sat Jun 14 2025

Key Messages:

  - Southwesterly flow continues through the weekend with diurnally
driven convection each afternoon and evening. Strong thunderstorms
will be possible, with frequent lightning and gusty winds being the
main threats.

  - Localized flooding risk increases through the weekend with
numerous showers and thunderstorms and saturated soils.

The region remains situated between a weak Bermuda high to the east
and troughing to the west extending towards the Lower Mississippi
River Valley. As a result, a southwesterly flow pattern persists
over Georgia as the forecast period begins, which continues to bring
warm, moist air from the Gulf into the forecast area. As a result,
dewpoints will remain in the low 70s in north Georgia and mid 70s in
central Georgia and precipitable water values will remain largely
between 1.7 and 2.2 inches. As low clouds from earlier this morning
have scattered out and temperatures rise, diurnally driven
convection has begun, with numerous showers and thunderstorms
ongoing in east-central Georgia (with enhancement from the sea
breeze) and scattered showers and thunderstorms elsewhere. With
SBCAPE anticipated to increase to between 2500-3500 J/kg, the
coverage of storms is expected to increase through the late
afternoon hours.

As the aforementioned trough moves northeast, hi-res guidance
continues to indicate modest 0-1 km shear and loosely organized
convective clusters in Tennessee/north Alabama advancing into north
Georgia this evening into tonight. A few storms this afternoon
through tonight will have the potential to become strong to severe.
With DCAPE values between 600-1000 J/kg and deep atmospheric
moisture contributing to precip-loading in storm downdrafts,
stronger storms will be capable of producing gusty, damaging winds.
Furthermore, all storms will contain frequent lightning, which could
pose a threat to outdoor activities this afternoon and evening.
Finally, as the wet southwesterly flow pattern continues, antecedent
soil conditions are becoming more saturated in locations that have
seen heavy rainfall accumulations over the course of several days.
With high PWATs, stronger storms will be efficient rainfall
producers, which could lead to localized flooding concerns
considering saturated soils.

Patchy fog and low cloud ceilings will likely during the overnight
and early morning hours on Sunday, particularly in locations where
soils are saturated from previous rainfall and cloud cover
dissipates. The trough axis will lift northeast of Georgia over the
course of the day on Sunday, though little to no change will occur
in the southwesterly flow regime as the trough is absorbed into the
main flow. Convection on Sunday will be diurnally-driven once again,
this time with the highest chances for showers and thunderstorms
being focused across north Georgia closest to the base of the
trough. Once again, a few storms will have the potential of becoming
strong, capable of producing gusty winds, frequent lightning, and
heavy rain. Considering the chances for showers and thunderstorms
each day and the associated cloud cover, high temperatures will run
near normal for mid-June today and Sunday, in the 80s across the
majority of the area. Low temperatures will closely reflect
dewpoints, and range from 3-7 degrees above daily normals.

King

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 252 PM EDT Sat Jun 14 2025

Key Messages

    - The persistent diurnally-enhanced stormy weather pattern will
      linger through the bulk of the week.

    - Locally heavy rainfall will be possible each day.

    - The forecast may take a turn toward drier, hotter conditions
      by next weekend.

Our wet and stormy pattern will remain in place through the coming
work week. PoPs will remain elevated above climatological
normals with scattered to widespread diurnally-enhanced convection
each day. This stormier weather comes to us courtesy of a persistent
trough situated in between areas of high pressure over the
western Atlantic and extending eastward from the Southwest US. Deep
moisture will continue to extend across the local area within
southwest flow aloft, keeping PWATs elevated in the 1.5 - 2" range.
Given this very moist environment, locally heavy rainfall will
remain a general concern each day. While widespread flash flooding
issues are not anticipated, training or slow-moving thunderstorms
could lead to localized street flooding and/or flash flooding
potential. Fortunately, despite June afternoon/evening SBCAPE
of 1500-3000 J/kg, little in the way of shear will limit any
widespread severe potential. Still, localized strong downburst winds
will be possible in the more intense storms each afternoon and
evening.

While this aforementioned pattern more or less hangs strong through
the end of the week, signs of change are potentially in the offing
by next weekend. There is broad ensemble support for intensifying
midlevel ridging over the eastern US, potentially bringing lower
rain chances but also hotter temperatures by the end of the forecast
period next weekend.

Temperatures will be on a gradual upward trend through the week.
Highs will initially be primarily in the upper 80s across north
Georgia and low 90s in Middle Georgia early week. Probabilities for
highs in the lower 90s in north Georgia to the mid 90s in Middle
Georgia will then increase by late week. Given persistent low-to-mid
70s dewpoints, heat index values will tack on a couple of degrees to
the air temperature, though these are forecast to remain below
Advisory criteria at this point. Lows will remain in the low 70s for
most.

RW

&&

.AVIATION...
(00Z TAFS)
Issued at 736 PM EDT Sat Jun 14 2025

Chance for lingering -TSRA impacts at ATL thru 01Z tonight. A pd
of IFR (and perhaps LIFR) cigs is psbl between 09-14Z for northern
TAF sites, and cannot rule out some low-VFR to MVFR vsbys in
tandem. Beyond that, primarily SCT-BKN low VFR to MVFR cigs exp
thru the pd. Best chances for -TSRA on Sunday aftn between 20-01Z
areawide, but may extend further after sunset depending on where
initiation occurs. Winds may go briefly light out of the E
following -TSRA this evening before returning to the SW/WSW at
5-8kts thru the remainder of the pd.

//ATL Confidence...00Z Update...
Medium confidence all elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  70  88 /  50  50  20  60
Atlanta         70  86  71  87 /  50  50  30  70
Blairsville     64  81  64  81 /  70  70  20  80
Cartersville    68  87  69  87 /  70  50  30  70
Columbus        70  88  71  89 /  30  50  30  70
Gainesville     69  85  70  86 /  50  60  20  70
Macon           70  89  72  89 /  30  60  20  70
Rome            69  86  69  86 /  70  60  30  80
Peachtree City  68  87  69  87 /  40  50  30  70
Vidalia         72  91  73  92 /  30  50  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....RW
AVIATION...96
Hazardous weather outlook, Jun 14, 2:33 PM EDT, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Sat Jun 14 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Sat Jun 14 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected through this
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Daily thunderstorm activity will occur this weekend and next
week. Storm chances will be highest during the afternoon and
evening hours each day. While the risk of severe weather is low, a
couple of stronger storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 14, 8:29 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
829 PM EDT Sat Jun 14 2025

GAZ067>069-150100-
Upson GA-Meriwether GA-Pike GA-
829 PM EDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of southeastern
Meriwether, southwestern Pike and northwestern Upson Counties through
900 PM EDT...

At 829 PM EDT, a strong thunderstorm was near Woodbury, or 11 miles
southeast of Greenville, moving east at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Manchester, Woodbury, Warm Springs, Sunset Village, Crest,
Raleigh, Sunnyside, Atwater, and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3295 8472 3303 8432 3289 8434 3288 8449
      3288 8451 3286 8472
TIME...MOT...LOC 0029Z 256DEG 40KT 3295 8455

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 8:31 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
831 PM EDT Sat Jun 14 2025

GAZ053-067-150045-
Coweta GA-Meriwether GA-
831 PM EDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of northeastern
Meriwether and south central Coweta Counties through 845 PM EDT...

At 831 PM EDT, a strong thunderstorm was over Wooster, or near
Greenville, moving east at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greenville, Grantville, Woodbury, Luthersville, Gay, Alvaton, Rocky
Mount, Harris City, and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3295 8472 3310 8474 3325 8484 3328 8474
      3319 8456 3298 8458
TIME...MOT...LOC 0031Z 255DEG 40KT 3311 8465

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 8:43 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 PM EDT Sat Jun 14 2025

GAZ047>049-057>059-150115-
Butts GA-Morgan GA-Walton GA-Jasper GA-Newton GA-Henry GA-
843 PM EDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of west central Morgan,
southeastern Henry, south central Walton, northeastern Butts,
northwestern Jasper and Newton Counties through 915 PM EDT...

At 843 PM EDT, a line of strong thunderstorms was along a line
extending from near Walnut Grove to McKibben, and moving southeast at
25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Covington, Social Circle, Oxford, Porterdale, Walnut Grove, Newborn,
Mansfield, Jersey, Stewart, Turtle Cove, Worthville, Starrsville,
Brick Store, Herndonville, Eudora, North Alcovy, Fincherville, Stark,
and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3358 8364 3329 8382 3336 8406 3377 8383
      3368 8362
TIME...MOT...LOC 0043Z 304DEG 23KT 3375 8382 3329 8408

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 8:48 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
848 PM EDT Sat Jun 14 2025

GAZ056>058-068-070-071-150115-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Pike GA-Henry GA-
848 PM EDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of Spalding, eastern
Pike, northwestern Monroe, south central Henry, Butts and Lamar
Counties through 915 PM EDT...

At 847 PM EDT, a strong thunderstorm was near Orchard Hill, or near
Griffin, moving southeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Griffin, Barnesville, Jackson, Zebulon, Locust Grove, Flovilla,
Milner, Jenkinsburg, Williamson, Orchard Hill, Meansville, Sunny
Side, Aldora, East Griffin, Walker Mill, Rover, Blount, Luella,
Liberty Hill, and Highland Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8427 3336 8406 3329 8383 3327 8383
      3316 8390 3315 8400 3309 8408 3299 8425
      3299 8429 3300 8430 3299 8430 3299 8435
      3302 8439 3317 8437 3328 8441
TIME...MOT...LOC 0047Z 304DEG 23KT 3322 8418

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 8:58 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
858 PM EDT Sat Jun 14 2025

GAZ068-069-150130-
Upson GA-Pike GA-
858 PM EDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of south central Pike
and northern Upson Counties through 930 PM EDT...

At 858 PM EDT, a strong thunderstorm was over The Rock, or near
Thomaston, moving east at 25 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Yatesville, Sunset Village, Lincoln Park, The Rock,
Sunnyside, Atwater, Redbone Crossroads, and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3293 8443 3303 8433 3299 8429 3299 8412
      3293 8412 3283 8429 3285 8446
TIME...MOT...LOC 0058Z 288DEG 21KT 3297 8428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 9:17 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 PM EDT Sat Jun 14 2025

GAZ056-058-059-070-071-150215-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Spalding GA-
917 PM EDT Sat Jun 14 2025

...Heavy rain will continue to cause isolated flooding for Spalding,
north central Monroe, Butts, southern Jasper and northeastern Lamar
Counties through 1015 PM EDT...

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Jackson, Monticello, Flovilla, Jenkinsburg, McKibben, Chappel Mill,
High Falls State Park, Blount, McElheneys Crossroads, Indian Springs
State Park, Adgateville, Stark, and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3330 8412 3330 8407 3332 8407 3331 8406
      3333 8404 3338 8360 3325 8354 3320 8354
      3313 8414
TIME...MOT...LOC 0115Z 240DEG 49KT 3338 8359

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:05 PM EDTSpecial Weather StatementFFCButts, Jasper25 min
Jun 14, 8:08 PM EDTSpecial Weather StatementFFCCoweta37 min
Jun 14, 8:12 PM EDTSpecial Weather StatementFFCHenry, Rockdale33 min
Jun 14, 8:19 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding30 min
Jun 14, 8:22 PM EDTSpecial Weather StatementFFCSpalding23 min
Jun 14, 8:29 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jun 14, 8:31 PM EDTSpecial Weather StatementFFCMeriwether14 min
Jun 14, 8:43 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 14, 8:48 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding27 min
Jun 14, 8:55 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding35 min
Jun 14, 8:58 PM EDTSpecial Weather StatementFFCUpson32 min
Jun 14, 9:13 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe33 min
Jun 14, 9:17 PM EDTSpecial Weather StatementFFCButts, Jasper58 min
Jun 14, 9:37 PM EDTSpecial Weather StatementFFCWashington38 min
Jun 14, 9:50 PM EDTSpecial Weather StatementFFCJones25 min
Jun 14, 10:14 PM EDTSpecial Weather StatementFFCJones31 min
Jun 15, 8:41 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs24 hr
Jun 15, 2:58 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler32 min
Jun 15, 3:27 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler33 min
Jun 15, 4:08 PM EDTSpecial Weather StatementFFCLaurens37 min
Jun 15, 4:46 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 15, 6:26 PM EDTSpecial Weather StatementFFCWhitfield34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.